# SDR SWAA2013030813455

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE STRAP CRACKED AT BS 360, BETWEEN STR 4L TO STR 4R.  REPAIRED STRAP PER EA AND EO.
